JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE NILPOTENCY OF CERTAIN SUBALGEBRAS OF KAC-MOODY ALGEBRAS OF TYPE AN(r)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE NILPOTENCY OF CERTAIN SUBALGEBRAS OF KAC-MOODY ALGEBRAS OF TYPE AN(r)
Kim, Yeon-Ok; Min, Seung-Kenu;
  PDF(new window)
 Abstract
Let (equation omitted) be a symmetrizable Kac-Moody algebra with the indecomposable generalized Cartan matrix A and W be its Weyl group. Let be the highest root of the corresponding finite dimensional simple Lie algebra of g. For the type , we give an element such that . And then we prove that the degree of nilpotency of the subalgebra (equation omitted) is greater than or equal to .
 Keywords
affine Lie algebra;Weyl group;root system;degree of nilpotency;
 Language
English
 Cited by
 References
1.
Tohoku Math. J., 1995. vol.47. pp.391-403 crossref(new window)

2.
Introduction to Lie Algebras and Representation Theory, 1972.

3.
Infinite-Dimensional Lie Algebras, 1990.

4.
Commun. Korean Math. Soc., 2001. vol.16. 1, pp.85-94

5.
Tohoku Math. J., 1988. vol.40. 4, pp.645-650 crossref(new window)

6.
Introduction to Kac-Moody Algebra, 1991.